# SDR UHLA2011111100389

- Difficulty date: November 11, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT UPPER CFI SEAT TRACK AT FR26, AND HAS SCRATCHES AND PAINT DAMAGE.  BLENDED OUT CORROSION AT FR26 IAW EMB 170 SRM 51-10-03 AND IS WITHIN ALLOWABLE DAMAGE LIMITS IAW ETD 2011-170/01766 REV C.  PERFORMED HFEC TO EFFECTIVE AREAS IAW NDR MANUAL, NO FURTHER INDICATIONS OR CRACKS NOTED.  RESTORED TOP COAT IAW EMB 170 SRM 51-23-06.
